# SDR DALA2015013000842

- Difficulty date: January 30, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 43,903 hours, 5,806 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Frames 18-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON FUSELAGE APPROXIMATELY 12 INCHES FWD OF FWD CARGO DOOR OPENING AND 18 INCHES UP FROM BOTTOM EDGE.  REPAIR DOUBLER,  AND FILLER  FABRICATED AND INSTALLED BETWEEN STRINGERS 41 - 42R AND FRAMES 18 - 19 IAW SRM.
